# SDR SIMA990265

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 9HB00593312
- Condition: Broken
- Location: Row 8a
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3587 - EMERGENCY EXIT SIGN ABOVE SEAT 8A IS UNSECURE.  REMOVED AND REPLACED SIGN ABOVE SEAT 8A.  AIRCRAFT RETURNED TO SERVICE.  (M)
